# SDR HALA2011042700171

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 72,777 hours, 31,984 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440401
- Part serial: 1530
- Condition: Binding
- Location: Wx Radar Sys
- Part time: 18,371 hours, 5,339 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - DUE TO WX RADAR FAIL, ANT FAULT.  WX RADAR ANT FOUND JAMMED ON 90.  WX RADAR ANT REPLACED & TESTED IAW AMM 34-43-05-714-020-002.
